Jump to content
CrazyBoards.org

Simba Cub

Member
  • Content Count

    134
  • Joined

  • Last visited

About Simba Cub

  • Rank
    Domo-kun

Profile Information

  • Gender
    male
  • Location
    Brighton

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Simba Cub

    eTNS

    Pricey. The device that the London Psychiatry Centre uses is £1,000 including a month's electrodes, which are £300 a moth after that. Fisher Wallace meanwhile are only hundreds to buy...
  2. Simba Cub

    eTNS

    ETA: I have a friend who suffers from epilepsy. I can judge how it takes me side effects wise and report back to her
  3. Simba Cub

    eTNS

    It would appear that the London Psychiatry Centre is offering patients who suffer from depression and/or epilepsy eTNS therapy: https://www.psychiatrycentre.co.uk/treatments/etns/ I hope to start therapy in a few weeks. Will report back then.
  4. Falling down an up escalator 🥵
  5. Just started Topamax for a few reasons: Weight loss Addressing of migraines Elevation of mood Reduction of seizures Will report back when I have further information. At the moment I'm on the minimum dose (25mg) but can go much higher (up to and including 300mg).
  6. As it stands it s the next step in my treatment. I'm at full dose of an MAOI antidepressant, a high dose of Clozapine, a high dose of Trifuloperazine, a VERY high dose of a mood stabiliser, even beta blockers. So yeah, a lot of meds. Additionally I am given maintenance sessions of rTMS. So, as there is little wiggle room for medication increases, this may be an interesting answer.
  7. Anyone used one of these? They seem pretty pricy, but given a long term view of treatment, probably works out very cheaply. Meant to have good reviews ("relaxed yet alert") but you can't always believe what you read!
  8. What do you guys think? Is Boeing culpable in the crashing of multiple 737-Max aircraft almost certainly due to the same fault in their navigation systems? Would you ever fly in one of these planes again?
  9. Simba Cub

    Stiff jaw

    Here's one for you. I currently have a stiff jaw - hurts on the right hand side. What do you think is causing this? My meds regime is in my siggie.
  10. Seroquel is an interesting drug. It's the "softest" one meaning it has the least dodgy side effects, but it WILL make you VERY drowsy - probably! Ironically, it is the atypical antipsychotic closest to Clozapine out of the rest.
  11. Hang tight. I know that many will tell you that you are simply being delusional and maybe you are... I myself was certain that people were reading my thoughts with telepathy (who knows? maybe they are!) but now I feel differently on antipsychotics... But maybe they are acting in an inhospitable manner? Who knows? May your future be safer and simpler
  12. I got told that my symptoms were interchangeable - I could be labelled as having either Schizoaffective Disorder of the Depressive Type or Schizophrenia with Co-Morbid Depression... loosely. He prefers the latter.
  13. I am being treated for them with Sodium Valproate (as well as the drug in its capacity as a mood stabiliser). I was on a benzo for a short time which really helped, but I'd prefer no to end up on a benzo with no end in sight!
  14. They're not too bad to be honest. Sort of going into overdrive, accentuated movement of the arms and neck, flinching. Eyes as well.
  15. Hi guys! So, I've been complaining for a while now of Myoclonic Seizures which my doc tells me is most likely caused thanks to my antipsychotic regime, spanning Clozapine to Trifluoperazine. I get them worse at night, an hour or two after dosing. Why is that? Is it because I've just taken my meds? Or is it because it's at this point that my meds are on their lowest ebb, not having seeped back into my bloodstream yet? Help!
×
×
  • Create New...